MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH GRASPING FORCEPS, RAT TOOTH, 5 FR. X 640 MM, FLEXIBLE; A2422

OLYMPUS WINTER & IBE GMBH GRASPING FORCEPS, RAT TOOTH, 5 FR. X 640 MM, FLEXIBLE; A2422
Model Number A2422
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the subject device had a broken gripper.This event was reported during set up / inspection for use (before patient in room).There were no reports of patient involvement.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the legal manufacturer¿s final investigation.Additional data: h4 the device was not returned to olympus for inspection, so the reportable malfunction was not confirmed.Based on the results of the investigation, a definitive root cause could not be established.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional customer info.

Brand Name
GRASPING FORCEPS, RAT TOOTH, 5 FR. X 640 MM, FLEXIBLE
Common Device Name
A2422
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22293074
Report Number9610773-2025-04051
Device Sequence Number12984977
Product Code GCP
UDI-Device Identifier04042761003315
UDI-Public04042761003315
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
K790071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA2422
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer07/07/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown